# SDR ASAA2015082612924

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,034 hours, 10,455 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVE LIGHT EXT ON GROUND TEST.  LAMP GOOD .  ACFT GROUNDED.  PERFORMED OPS TEST FOR THE LT IDG IAW AMM 24-11-00, SYSTEM OPS NORMAL.  GROUND VERIFICATION CHECKS GOOD VOLTS AND FREQS CHECK GOOD.
